# SDR SCNA96179

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2564 · Life Raft
- Part: Liferaft
- Part number: RO202211
- Condition: Ruptured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ATTENDANT TRAINING, AIRCRAFT RAFT FAILED TO DEPLOY PROPERLY.
